# SDR 95ZZZX3316

- Difficulty date: April 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8427E
- Make and model: Conaer LA4250
- Aircraft serial: 94
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab Angle
- Part number: 17004811
- Condition: Cracked
- Location: Rudder Trim
- Component: 1700481
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE INSTALLING RUDDER TRIM KIT FROM AEROFAB, ANGLE SUPPLIED WITH KIT WAS FOUND IN A CRACKED CONDITION IN BEND RADIUS.  A REPLACEMENT PART WAS ORDERED FROM FACTORY, IT ARRIVED WITH SAME CRACK IN IDENTICAL LOCATION.  THESE ARE NEW PARTS.  AFTER CONTACTING MFG A SECOND TIME, FOUND STOCK PARTS HAD SAME DEFECTS.  A SERVICEABLE PART WAS FOUND BY MFG AND WAS SENT.  SUBMITTER RECOMMENDS ANYONE WHO HAS INSTALLED ONE OF THESE KITS INSPECT ANGLE ASSY ON TRIM TAB AS SOON AS POSSIBLE.
